MAUDE Adverse Event Report: DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC
Catalog Number 82009
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a 30k cav.Thinsert-fg,packed allegedly overheated and has bad water flow.No injury.
 
Additional Manufacturer Narrative
Bul test method / gp005-wi02 inductance: gauge id# (b)(4) due: (b)(6)2026 result: 3.10 meets spec does not meet spec n/a tip condition: meets spec does not meet spec n/a stack condition meets spec does not meet spec n/a tested on: g137 gage id# (b)(4) due date: (b)(6)2025 set pressure: 35 psi water flow: output rate: 35 psi - meets spec does not meet spec n/a (water flow is 55 meets spec).Spray: - meets spec does not meet spec n/a water leak: hp sealing ring proximal ring distal ring seam leak n/a vibration: - meets spec does not meet spec n/a grip condition: meets spec does not meet spec n/a other visual observation: visually inspected and verified the insert has a bent tip does not meet spec.Inductance 3.10.The temperature is 90 degrees meets spec thermometer gauge (due date 09/30/2025).

Brand Name
30K CAV.THINSERT-FG,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20784450
Report Number2424472-2024-00407
Device Sequence Number9032744
Product Code ELC
UDI-Device IdentifierD003820091
UDI-PublicD003820091
Combination Product (Y/N)N
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82009
Device Lot Number00121932
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/15/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown